Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

From simplicial homotopy to crossed module homotopy in modified categories of interest

Kadir Emir / Selim Çetin
Published Online: 2018-11-13 | DOI: https://doi.org/10.1515/gmj-2018-0069

Abstract

We address the (pointed) homotopy of crossed module morphisms in modified categories of interest that unify the notions of groups and various algebraic structures. We prove that the homotopy relation gives rise to an equivalence relation as well as to a groupoid structure with no restriction on either domain or co-domain of the corresponding crossed module morphisms. Furthermore, we also consider particular cases such as crossed modules in the categories of associative algebras, Leibniz algebras, Lie algebras and dialgebras of the unified homotopy definition. Finally, as one of the major objectives of this paper, we prove that the functor from simplicial objects to crossed modules in modified categories of interest preserves the homotopy as well as the homotopy equivalence.

Keywords: Crossed module; simplicial object; modified categories of interest; homotopy

MSC 2010: 55U10; 08C05; 18D05; 55P10

References

  • [1]

    I. Akça, K. Emir and J. Faria Martins, Pointed homotopy of maps between 2-crossed modules of commutative algebras, Homology Homotopy Appl. 18 (2016), no. 1, 99–128. CrossrefWeb of ScienceGoogle Scholar

  • [2]

    H. J. Baues, Combinatorial Homotopy and 4-dimensional Complexes. With a Preface by Ronald Brown, De Gruyter Exp. Math. 2, Walter de Gruyter, Berlin, 1991. Google Scholar

  • [3]

    F. Borceux, G. Janelidze and G. M. Kelly, On the representability of actions in a semi-abelian category, Theory Appl. Categ. 14 (2005), 244–286. Google Scholar

  • [4]

    Y. Boyacı and O. Avcıoğlu, Some relations between crossed modules and simplicial objects in categories of interest, Eur. J. Pure Appl. Math. 7 (2014), no. 4, 412–418. Google Scholar

  • [5]

    Y. Boyaci, J. M. Casas, T. Datuashvili and E. O. Uslu, Actions in modified categories of interest with application to crossed modules, Theory Appl. Categ. 30 (2015), 882–908. Google Scholar

  • [6]

    R. Brown, P. J. Higgins and R. Sivera, Nonabelian Algebraic Topology, EMS Tracts Math. 15, European Mathematical Society (EMS), Zürich, 2011. Google Scholar

  • [7]

    J. G. Cabello and A. R. Garzón, Closed model structures for algebraic models of n-types, J. Pure Appl. Algebra 103 (1995), no. 3, 287–302. CrossrefGoogle Scholar

  • [8]

    J. M. Casas, Crossed extensions of Leibniz algebras, Comm. Algebra 27 (1999), no. 12, 6253–6272. CrossrefGoogle Scholar

  • [9]

    J. M. Casas, R. F. Casado, E. Khmaladze and M. Ladra, More on crossed modules in Lie, Leibniz, associative and diassociative algebras, J. Algebra Appl. 16 (2017), no. 6, Article ID 1750107. Web of ScienceGoogle Scholar

  • [10]

    J. M. Casas and T. Datuashvili, Noncommutative Leibniz–Poisson algebras, Comm. Algebra 34 (2006), no. 7, 2507–2530. CrossrefGoogle Scholar

  • [11]

    J. M. Casas, T. Datuashvili and M. Ladra, Actors in categories of interest, preprint (2007), https://arxiv.org/abs/math/0702574.

  • [12]

    J. M. Casas, T. Datuashvili and M. Ladra, Actor of a precrossed module, Comm. Algebra 37 (2009), no. 12, 4516–4541. CrossrefGoogle Scholar

  • [13]

    J. M. Casas, T. Datuashvili and M. Ladra, Universal strict general actors and actors in categories of interest, Appl. Categ. Structures 18 (2010), no. 1, 85–114. CrossrefWeb of ScienceGoogle Scholar

  • [14]

    J. M. Casas, T. Datuashvili and M. Ladra, Actor of a Lie–Leibniz algebra, Comm. Algebra 41 (2013), no. 4, 1570–1587. CrossrefGoogle Scholar

  • [15]

    J. M. Casas, T. Datuashvili and M. Ladra, Left-right noncommutative Poisson algebras, Cent. Eur. J. Math. 12 (2014), no. 1, 57–78. Web of ScienceGoogle Scholar

  • [16]

    J. M. Casas, E. Khmaladze and M. Ladra, Crossed modules for Leibniz n-algebras, Forum Math. 20 (2008), no. 5, 841–858. Web of ScienceGoogle Scholar

  • [17]

    D. Conduché, Modules croisés généralisés de longueur 2, J. Pure Appl. Algebra 34 (1984), 155–178. CrossrefGoogle Scholar

  • [18]

    P. Dedecker and A. S.-T. Lue, A nonabelian two-dimensional cohomology for associative algebras, Bull. Amer. Math. Soc. 72 (1966), 1044–1050. CrossrefGoogle Scholar

  • [19]

    W. G. Dwyer and J. Spaliński, Homotopy theories and model categories, Handbook of Algebraic Topology, North-Holland, Amsterdam (1995), 73–126. Google Scholar

  • [20]

    G. J. Ellis, Higher-dimensional crossed modules of algebras, J. Pure Appl. Algebra 52 (1988), no. 3, 277–282. CrossrefGoogle Scholar

  • [21]

    J. Faria Martins, The fundamental 2-crossed complex of a reduced CW-complex, Homology Homotopy Appl. 13 (2011), no. 2, 129–157. Web of ScienceCrossrefGoogle Scholar

  • [22]

    J. Faria Martins, Crossed modules of Hopf algebras and of associative algebras and two-dimensional holonomy, J. Geom. Phys. 99 (2016), 68–110. CrossrefWeb of ScienceGoogle Scholar

  • [23]

    P. G. Goerss and J. F. Jardine, Simplicial Homotopy Theory, Prog. Math. 174, Birkhäuser, Basel, 1999. Google Scholar

  • [24]

    B. Gohla and J. Faria Martins, Pointed homotopy and pointed lax homotopy of 2-crossed module maps, Adv. Math. 248 (2013), 986–1049. Web of ScienceCrossrefGoogle Scholar

  • [25]

    P. J. Higgins, Groups with multiple operators, Proc. Lond. Math. Soc. (3) 6 (1956), 366–416. Google Scholar

  • [26]

    K. H. Kamps and T. Porter, Abstract Homotopy and Simple Homotopy Theory, World Scientific, River Edge, 1997. Google Scholar

  • [27]

    J.-L. Loday, Spaces with finitely many nontrivial homotopy groups, J. Pure Appl. Algebra 24 (1982), no. 2, 179–202. CrossrefGoogle Scholar

  • [28]

    S. MacLane and J. H. C. Whitehead, On the 3-type of a complex, Proc. Natl. Acad. Sci. USA 36 (1950), 41–48. CrossrefGoogle Scholar

  • [29]

    J. P. May, Simplicial Objects in Algebraic Topology, Chicago Lectures in Math., University of Chicago Press, Chicago, 1992. Google Scholar

  • [30]

    B. Noohi, Notes on 2-groupoids, 2-groups and crossed modules, Homology Homotopy Appl. 9 (2007), no. 1, 75–106. CrossrefWeb of ScienceGoogle Scholar

  • [31]

    G. Orzech, Obstruction theory in algebraic categories. I, J. Pure Appl. Algebra 2 (1972), 287–314. CrossrefGoogle Scholar

  • [32]

    G. Orzech, Obstruction theory in algebraic categories. II, J. Pure Appl. Algebra 2 (1972), 315–340. CrossrefGoogle Scholar

  • [33]

    T. Porter, Extensions, crossed modules and internal categories in categories of groups with operations, Proc. Edinb. Math. Soc. (2) 30 (1987), no. 3, 373–381. CrossrefGoogle Scholar

  • [34]

    E. O. Uslu, S. Çetin and A. F. Arslan, On crossed modules in modified categories of interest, Math. Commun. 22 (2017), no. 1, 103–119. Google Scholar

  • [35]

    J. H. C. Whitehead, Combinatorial homotopy. II, Bull. Amer. Math. Soc. 55 (1949), 453–496. CrossrefGoogle Scholar

About the article

Received: 2016-02-27

Revised: 2017-01-24

Accepted: 2017-04-25

Published Online: 2018-11-13


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2018-0069.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in